# SDR COM20369

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N704C
- Make and model: Swrngn SA227AC
- Aircraft serial: AC704
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 31418
- Condition: Defective
- Location: Nlg
- Part time: 10,755 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NOSE WHEEL IS SLINGING GREASE.  REPLACED WHEEL ASSY.
